Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 87, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 6, 2015, 5:45 PM CDT for Henry County, Washington County, Iowa. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2015, 5:45 PM CDT (22:45 UTC)
- Expired
- Jul 6, 2015, 6:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Henry County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 97 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
374
WUUS53 KDVN 062245
SVRDVN
IAC087-183-062330-
/O.NEW.KDVN.SV.W.0087.150706T2245Z-150706T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HENRY COUNTY IN SOUTHEASTERN IOWA...
SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEASTERN IOWA...
* UNTIL 630 PM CDT
* AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COPPOCK...OR
11 MILES SOUTH OF WASHINGTON...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
WINFIELD...WAYLAND...BRIGHTON...AINSWORTH...CRAWFORDSVILLE...
OLDS...COPPOCK...NOBLE...MERRIMAC...TRENTON AND SWEDESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4134 9149 4116 9148 4116 9141 4108 9139
4102 9172 4116 9172 4116 9181 4121 9185
TIME...MOT...LOC 2245Z 250DEG 26KT 4114 9174
HAIL...<.75IN
WIND...70MPH
$$
RP KINNEY2 follow-up statements
685
WWUS53 KDVN 062304
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
604 PM CDT MON JUL 6 2015
IAC087-062314-
/O.CAN.KDVN.SV.W.0087.000000T0000Z-150706T2330Z/
HENRY IA-
604 PM CDT MON JUL 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HENRY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 4134 9149 4116 9148 4116 9171 4124 9174
TIME...MOT...LOC 2304Z 246DEG 27KT 4122 9156
$$
IAC183-062330-
/O.CON.KDVN.SV.W.0087.000000T0000Z-150706T2330Z/
WASHINGTON IA-
604 PM CDT MON JUL 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN WASHINGTON COUNTY...
AT 604 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
CRAWFORDSVILLE...OR 8 MILES SOUTHEAST OF WASHINGTON...MOVING
NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
AINSWORTH...CRAWFORDSVILLE...COPPOCK AND NOBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4134 9149 4116 9148 4116 9171 4124 9174
TIME...MOT...LOC 2304Z 246DEG 27KT 4122 9156
HAIL...<.75IN
WIND...60MPH
$$
RP KINNEY360
WWUS53 KDVN 062320
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
620 PM CDT MON JUL 6 2015
IAC183-062330-
/O.EXP.KDVN.SV.W.0087.000000T0000Z-150706T2330Z/
WASHINGTON IA-
620 PM CDT MON JUL 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
WILL EXPIRE AT 630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4134 9149 4116 9148 4116 9171 4124 9174
TIME...MOT...LOC 2317Z 250DEG 26KT 4122 9156
$$
RP KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:16 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 6, 3:16 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 316 PM CDT MON JUL 6 2015 .SYNOPSIS... ISSUED AT 315 PM CDT MON JUL 6 2015 A VERY HUMID AIR MASS REMAINED IN PLACE ACROSS THE REGION DURING THE AFTERNOON HOURS...WITH DEWPOINT TEMPERATURES IN THE 70 TO 75 DEGREE RANGE. A COLD FRONT EXTENDED ACROSS CENTRAL IOWA. CLOUD COVER HELPED HOLD DOWN TEMPERATURES MOST AREAS...WITH THE EXCEPTION OF SOUTHEAST IOWA AND FAR NORTHEAST MISSOURI...WHERE READINGS WERE IN THE MID 80S. SCATTERED THUNDERSTORMS CONTINUED ALONG AND NORTH OF INTERSTATE 80 DURING THE AFTERNOON...AFTER PERIODS OF HEAVY RAIN DURING THE MORNING HOURS. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 315 PM CDT MON JUL 6 2015 LATEST HIGH RESOLUTION MODEL TRENDS REFLECT A FASTER PROGRESSION OF THE COLD FRONT THROUGH THE FORECAST AREA LATE THIS AFTERNOON AND TONIGHT...AND HAVE MADE SOME CORRESPONDING ADJUSTMENTS IN EVOLUTION OF POPS AND HIGHEST QPF AMOUNTS. 0.75 TO 1 INCH ADDITIONAL RAINFALL AMOUNTS WILL BE COMMON...WITH ISOLATED 2-3 INCHES IN AREAS IMPACTED BY STRONG AND/OR MULTIPLE STORMS. THE SLIGHT RISK AREA HAS BEEN TRIMMED TO ROUGHLY THE SOUTHEAST HALF OF THE FORECAST AREA...AREAS THAT HAVE BEEN MOSTLY DRY TO THIS POINT. NOT EXCITED ABOVE THE OVERALL SEVERE THREAT WITH THE WEAK SHEAR AND MEAGER MID LEVEL LAPSE RATES. WILL LIKELY BE MONITORING A FEW STORMS FOR STRONG WIND GUSTS. OF MORE CONCERN IS THE DEEP MOISTURE AND POTENTIAL FOR ADDITIONAL HEAVY RAIN. SOME LOCATIONS ALONG AND NORTH OF I-80 PICKED UP 1 TO 2 INCHES THROUGH EARLY AFTERNOON AND WILL NEED TO BE WATCHED CLOSELY. THE HIGHEST QPF THROUGH TONIGHT MAY BE FOCUSED SOUTH OF THESE AREAS. IF THAT ENDS UP BEING THE CASE...THEN THE MAIN THREAT WOULD BE HIGH RAINFALL RATES AND REPEATED ROUNDS IN URBAN AREAS. RAIN EXPECTED TO LINGER FAR SOUTH LATE TONIGHT INTO TUESDAY MORNING. EXPECT COOL N/NE FLOW TUESDAY...WITH AFTERNOON HIGHS ONLY IN THE LOW TO MID 70S. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 315 PM CDT MON JUL 6 2015 QUIET AND DRY CONDITIONS WILL BE SEEN ACROSS THE AREA TUESDAY EVENING WITH THE FRONT WELL SOUTH OF THE AREA AND FLOW OFF LAKE MICHIGAN. A NEW THUNDERSTORM COMPLEX WILL DEVELOP ALONG THE KS/MO BORDER AND MOVE EAST NORTHEAST OVERNIGHT. THUS SHOWERS AND SOME THUNDERSTORMS SHOULD BEGIN MOVING INTO THE EXTREME SOUTH AROUND SUNRISE WEDNESDAY. THE CONVECTIVE COMPLEX WILL MOVE ACROSS THE AREA IN A DECAYING NATURE WEDNESDAY MORNING AND EARLY AFTERNOON. THE BETTER CHANCES FOR RAIN LOOK TO BE SOUTH OF I-80. DIFFERENTIAL HEATING DURING THE DAY COMBINED WITH ANY BOUNDARIES FROM THE DECAYING CONVECTIVE COMPLEX MAY BE ENOUGH TO GENERATE ISOLATED TO SCATTERED CONVECTION NORTH OF I-80 DURING THE AFTERNOON. CLOUD COVER AND PRECIPITATION MAY RESULT IN HIGHS NOT MUCH WARMER THAN THE LOWER 70S. RAIN SHOULD SLOWLY DECREASE IN COVERAGE FROM WEST TO EAST WEDNESDAY NIGHT WITH THE BETTER RAIN CHANCES SOUTH OF I-80. ON THURSDAY...THE MODELS DIVERGE CONSIDERABLY ON THEIR RESPECTIVE SOLUTIONS. THE KEY WILL BE WHERE DOES THE FRONTAL BOUNDARY STALL OUT. SEVERAL MODELS PLACE THE FRONTAL BOUNDARY FROM NORTHERN INDIANA INTO SOUTHERN IOWA. IF THIS PLACEMENT IS CORRECT...THEN ISOLATED TO POSSIBLY SCATTERED CONVECTION WILL BE POSSIBLE...ESPECIALLY DURING THE AFTERNOON HOURS. HIGH TEMPERATURES ON THURSDAY WILL BE WELL BELOW NORMAL. THURSDAY NIGHT ON... THE MODELS DIVERGE CONSIDERABLY ON THEIR RESPECTIVE SOLUTIONS REGARDING THE SENSIBLE WEATHER. THE OVERALL LARGE SCALE PICTURE WOULD SUPPORT A FAIRLY ACTIVE WEATHER PATTERN WITH ORGANIZED THUNDERSTORM COMPLEXES. THE KEY WILL BE WHERE THE FRONTAL POSITION IS LOCATED. IT MUST BE POINTED OUT THAT THERE WILL BE PERIODS OF DRY WEATHER FROM THURSDAY NIGHT THROUGH NEXT MONDAY. THESE DRY PERIODS MAY BE 6 OR MORE HOURS LONG. CONFIDENCE ON WHEN THE DRY WEATHER MAY OCCUR IS QUITE LOW. RIGHT NOW THE MODEL CONSENSUS HAS CHANCE TO LIKELY POPS THURSDAY NIGHT/FRIDAY FOR A POTENTIAL THUNDERSTORM COMPLEX MOVING ACROSS THE AREA. FRIDAY NIGHT THROUGH MONDAY...THE MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS EACH DAY. LARGE SCALE SIGNALS IN THE WEATHER PATTERN WOULD SUPPORT ADDITIONAL ROUNDS OF ORGANIZED THUNDERSTORM COMPLEXES AFFECTING THE MIDWEST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 108 PM CDT MON JUL 6 2015 18Z TAFS UPDATED TO REFLECT RECENT TRENDS AND HIGH RESOLUTION MODELS. EXPECTING MORE WIDESPREAD STORMS DEVELOPING IN THE 20Z TO 22Z TIME FRAME...THEN CONTINUING INTO THE EVENING HOURS AND LAST TO END AT KBRL. MAINLY MVFR CEILINGS AND VISIBILITIES THEN EXPECTED OVERNIGHT IN THE WAKE OF THE COLD FRONT. HAVE KEPT THE TAFS PESSIMISTIC IN TERMS OF SCOURING OUT THE LOW CLOUDS. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...RP KINNEY SHORT TERM...RP KINNEY LONG TERM...08 AVIATION...RP KINNEY
Hazardous weather outlook, Jul 6, 3:22 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 322 PM CDT MON JUL 6 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-071100- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 322 PM CDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE MORE WIDESPREAD OVER THE ENTIRE AREA LATE THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION. A FEW THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS PRESENTING THE MAIN THREAT. THE MAIN THREAT AREA FOR ISOLATED SEVERE WEATHER IS SOUTH OF INTERSTATE 80. EXPECT LOCALLY HEAVY RAINFALL WITH STORMS THROUGH TONIGHT. THIS MAY LEAD TO MINOR STREET FLOODING AND PONDING WATER ON ROADS. ISOLATED FLASH FLOODING IS NOT OUT OF THE QUESTION...ESPECIALLY IN URBAN AREAS AND LOCATIONS THAT RECEIVED HEAVY RAIN EARLIER TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A BAND OF THUNDERSTORMS MAY MOVE ACROSS PORTIONS OF THE OUTLOOK AREA WEDNESDAY INTO WEDNESDAY EVENING. WHILE SEVERE WEATHER IS CURRENTLY NOT EXPECTED WITH THESE STORMS...THEY MAY BE ABLE TO PRODUCE LOCALLY HEAVY RAINFALL AND MINOR FLOODING. LATEST INDICATIONS SUGGEST THAT THESE STORMS WILL MOVE ACROSS AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 80. THURSDAY NIGHT THROUGH SATURDAY NIGHT...THERE IS A CHANCE FOR MORE ROUNDS OF THUNDERSTORMS OVER PORTIONS OF THE OUTLOOK AREA THROUGHOUT THIS PERIOD. ADDITIONAL EPISODES OF HEAVY RAIN MAY LEAD TO FLOODING PROBLEMS BY THE WEEKEND. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. RP KINNEY/08
In the hours before
Local storm report, Jul 6, 4:56 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
456 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG FRUITLAND 41.35N 91.13W
07/06/2015 MUSCATINE IA LAW ENFORCEMENT
UTILITY POLES AND SEVERAL TREES DOWN NEAR FRUITLAND ROAD
AND SPITZ DRIVE...TIME ESTIMATED FROM RADAR.
&&
GROSSLocal storm report, Jul 6, 5:08 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
508 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST 4 N ATKINSON 41.48N 90.01W
07/06/2015 E60 MPH HENRY IL PUBLIC
SMALLER TREES BLOWING SIDEWAYS. EXTREMLY WINDY.
&&
ERVINSpecial weather statement, Jul 6, 5:25 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 525 PM CDT MON JUL 6 2015 IAZ067-068-077-078-087>089-098-099-ILZ009-015>018-024>026-MOZ009- 010-070100- MUSCATINE-SCOTT-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES- VAN BUREN-LEE-WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER- HENDERSON-WARREN-SCOTLAND-CLARK- INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT... WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON... KEOSAUQUA....FORT MADISON...STERLING...ROCK FALLS...MOLINE... ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA... MONMOUTH...MEMPHIS...KAHOKA 525 PM CDT MON JUL 6 2015 ...THUNDERSTORMS WITH VERY HEAVY RAIN EARLY THIS EVENING... THUNDERSTORMS WILL CONTINUE TO SPREAD OVER EASTERN IOWA...ILLINOIS...AND NORTHEAST MISSOURI THROUGH SUNSET. THESE STORMS MAY PRODUCE STRONG WINDS...BUT ALL STORMS WILL BE CAPABLE OF VERY HEAVY RAINFALL RATES. THIS HEAVY RAIN MAY BRING MINOR FLOODING TO URBAN AND POORLY DRAINED AREAS. MAKE SURE YOU NEVER DRIVE THROUGH WATER OVER A ROAD. ERVIN
Local storm report, Jul 6, 5:29 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND GST W FAIRFIELD 41.01N 91.97W
07/06/2015 E60 MPH JEFFERSON IA EMERGENCY MNGR
LEE COUNTY EM REPORTING STRONG WINDS ON HWY 34.
&&
GROSSLocal storm report, Jul 6, 5:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
531 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND DMG HOOPPOLE 41.52N 89.91W
07/06/2015 HENRY IL PUBLIC
5 INCH DIAMETER TREE BRANCH BLOWN DOWN ON TOP OF HOUSE.
&&
ERVINLocal storm report, Jul 6, 5:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
537 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST FAIRFIELD 41.01N 91.97W
07/06/2015 M57 MPH JEFFERSON IA AWOS
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:16 PM CDT | Special Weather Statement | DVN | Louisa, Muscatine, Scott | 59 min |
| Jul 6, 3:59 PM CDT | Severe Thunderstorm Warning | DVN | Muscatine, Scott | 46 min |
| Jul 6, 5:12 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson | 48 min |
| Jul 6, 6:17 PM CDT | Flash Flood Warning | DVN | Muscatine, Scott | 6 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.